An operator equation in a Tychonoff space.

P.V. Subrahmanyan

Aequationes mathematicae (1980)

  • Volume: 20, page 166-169
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Subrahmanyan, P.V.. "An operator equation in a Tychonoff space.." Aequationes mathematicae 20 (1980): 166-169. <>.

author = {Subrahmanyan, P.V.},
journal = {Aequationes mathematicae},
keywords = {Tychonoff space; operator equation},
pages = {166-169},
title = {An operator equation in a Tychonoff space.},
url = {},
volume = {20},
year = {1980},

AU - Subrahmanyan, P.V.
TI - An operator equation in a Tychonoff space.
JO - Aequationes mathematicae
PY - 1980
VL - 20
SP - 166
EP - 169
KW - Tychonoff space; operator equation
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.